# SDR REXA97234

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Horizon Gyro
- Part number: 4020531574
- Condition: Inop
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GYRO FLAGGED ON FO ATTITUDE INDICATOR.  REMOVED AND REPLACED FO'S GYRO HORIZON.  (M)
